Posted by tealady on March 12, 2005, at 16:00:09
In reply to Can a lightbox cause this?, posted by KaraS on March 11, 2005, at 16:05:28
> I've been using a lightbox steadily for about 3 weeks now. I haven't seen any benefit yet but I'm recently experiencing some symptoms and I wonder if the lightbox could be responsible. I'm experiencing a fluttering feeling in my chest - like maybe my heart is skipping a beat now and then. Very scary. It could just be anxiety or from the doxepin (even though I'm only taking 25 mg.). The other thing I'm experiencing is irritability. I have been quite depressed lately but not nearly as irritable as I am now. Is there a chance that either of these things might be caused by the lightbox? Could I be using it too much? I'm using it about an hour a day, sometimes a little more.
Umm How do you know it's not the doxepin?
I've heard of lots of good reports from light box users.
I would have tried one myself in winter months but nopone over here sells them. Last year I mostly was overseas. Going to Vanuatu and the other side of the world worked well :-))except for the month left of winter /spring when I got back.
It sounds maybe like lack of potassium? Could doxepin cause a potassium depletion?...I know nothing about doxepin(and don't want to know:-, but check if its a possibility. If it is, just eat a banana every day or something like that.
Not sure if any help. Let us know.